Cerazette

Hi all, I have written about this mini pill before, and cannot get an appointment with doctors this week, so...I have been bleeding all month on this pill, sometimes heavy, most of the time like a light period. Anyone else had this at all? I am 42, have severe endo, had 4 ops, and manage my illness as best I can: reasonable endo awareness diet, good exercise regime etc. I know there is erratic bleeding associated with this pill, but should I be worried to have been bleeding for so long on it? I have been on it since April this year, so five months. Any thoughts appreciated.

2 Replies

oldestnewest
  • Hi. I'm two and a half months into taking desogestrel and have been bleeding for over two weeks! I have adenomyosis and although I bled heavily it was not so prolonged! I have also had nausea and loose bowels. I saw my gynae last week and she said she thought the bleeding was nit due to the pill as it would be lighter. She out it down to the adeno. I'm still not convinced as before the pill I bled heavily but for only a few days, followed by spotting.

    Also, nausea/bowel issues are new for me so not convinced. Could be both?

  • Hi there, sorry to hear. I have rectovaginal endo, so bowel problems also, although since operation, slightly better. One thing with cerazette is less pain, but still bleeding! Arg. I do hope you find out what is causing. Best wishes, N

You may also like...